MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522NAS
Medical Device Problem Codes Patient Device Interaction Problem (4001); Priming Problem (4040)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had shot out insulin during priming.The customer stated that the chunk of the battery port was missing so the cap did not screw in anymore and the battery was held in with tape.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received unable to perform all functional testing including the displacement, rewind, basic occlusion, occlusion, prime or a33 and excessive no delivery test or verify prime or fill due to completely broken reservoir tube lip.Device received with broken battery tube threads and broken reservoir tube lip.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.(b)(4).

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10231289
Report Number2032227-2020-141369
Device Sequence Number18976131
Product Code OYC
UDI-Device Identifier00613994402097
UDI-Public(01)00613994402097
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-522NAS
Device Catalogue NumberMMT-522NAS
Device Lot NumberA5522NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2020
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer08/19/2020
Initial Report FDA Received Date07/05/2020
Supplement Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight120